# SDR ASAA2017031120121

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,984 hours, 9,938 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S FAILED MOMENTARILY INFLIGHT. LASTED LESS THAN 1 MINUTE. BOTH FMC'S RESTORED.  ACFT GROUNDED. FOUND BOTH FMC'S WORKING. FMC FAULT REVIEW SHOWS L & R FMC FAIL PREVIOUS FLT. NO OTHER FLT LEGS SHOW FAILURES. ACCOMPLISHED FMC LRU TEST, PASSES. OPS GOOD IAW SUBTASK 22-11-37-700-001. NO HISTORY LAST 30 DAYS. SUSPECT INTERMITTENT FAIL.  AMM TASK 34-61-00-710-801 TESTED GOOD.
